# SDR 7AHR20120924001

- Difficulty date: September 24, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 58,896 hours, 33,516 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 229-279
- Part time: 58,896 hours, 33,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLING RIVETS AND SKIN BULGING AT FORWARD LAVATORY SERVICE PANEL BOTTOM FORWARD CORNER FROM BS 237 TO 256 LONGERONS 19-21L.  REMOVED FORWARD LAVATORY SERVICE PAN AND AFTER FURTHER EVALUATON CORROSION WAS DISCOVERED WIDE SPREAD BETWEEN INNER AND OUTER SKIN DOULBLER. CORROSION WAS FOUND TO BE OUT OF SRM LIMITS. DAMAGE WAS FOUND TO BE OUTSIDE OF THE REPAIRABLE LIMITS WITHIN THE SRM.  REQUESTED AND RECEIVED ENGINEERING SUPPORT FOR A REPAIR SCHEME. RECEIVED FUSELAGE SKIN REPAIR FROM FLIGHT VEHICLE CONSULTING INC, DRAWING FVC 53-12367. THE REPAIR NOW INCOMPASSED FS 229 TO 279 AND L 18L TO L 22L. REMOVED ALL CORROSION IN AND AROUND THE AFFECTED AREA. FABRICATED INNER AND OUTER REPAIR DOUBLERS FROM INSTRUCTION ON DWG FVC 53-12367-1. LOCATED AND INSTALLED ALL REPAIR PARTS IAW FVC DWG 53-12367.
